# SDR K11A2018120572002

- Difficulty date: October 9, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 57,746 hours, 33,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INNER NOSE W/W STA 312-328 T CHORD CORROSION
